Health Queries

Sleeping Disorder  

Auditory Hallucinations-Allopathy & Homeopahy tablets

0
Ans
22
Views
Deva Bala

22nd Nov 2021
10:56 PM

Hi,
65 years old aunty was taking Olimelt tablet (as per Psychiatric doctor advise) from March for Auditory Hallucinations problem. She was Ok, but since she started having light stomach pain sometimes, she was thinking that its due to allopathy tablet and she wanted to change that. As per Homeopathy doctor advise, from November first week, she is taking Homeopathy tablets daily and taking Olimelt once in 2 days. For 2 weeks no issue. But since yesterday, she seems to be having sleeping disturbances, not sure if she is hearing anything because she is not revealing, but she is disturbed slightly. Please advise if she can continue the homeo doctor approach for some more days and see if any improvement? I understand homeo will take time to react. Would like to ask experts opinion if it is a right approach? Any other tips to divert her thoughts/ manage? Pls provide some insights. Thanks in advance!

ANS (0)

Your Answers
Ask Health
Looking for general health advice?

Get brief answers for your health queries.It's FREE!

Recent Health Query
Skin Related Disease
Ear, Nose and Throat related problem
Skin Related Disease
Sleeping Disorder
Sleeping Disorder
Behavioral changes /Personality related problem
Urinary Tract Infections/Disorders
Urinary Tract Infections/Disorders
X-ray / Ultrasound
Urinary Tract Infections/Disorders